2009, Vol 10, No 2

 

Güncel Gönderiler

  • Davodi, A. G.; Ganji, D. D.; Alipour, M. M. (Selcuk University Research Center of Applied Mathematics, 2009)
    In this work, we implement some analytical techniques such as Tan, Tanh, Extended Tanh and Sech methods for solving the nonlinear partial differential equation, which contain exponential terms; its name, DoddBulloughMikhailov ...
  • Narang, T. D.; Chandok, Sumit (Selcuk University Research Center of Applied Mathematics, 2009)
    Using fixed point theory, B.Brosowski [Mathematica (Cluj) 11 (1969), 195-220] proved that if T is a nonexpansive linear operator on a normed linear space X, C a T-invariant subset of X and x a T-invariant point, then the ...
  • Oturanç, Galip (Selcuk University Research Center of Applied Mathematics, 2009)
    In this paper, a numerical method for solving Thomas -Fermi equation which plays very important role in applied mathematics and physics is proposed. The proposed scheme is based on the fractional differential transform ...
  • Abd-Elfattah, A. M.; Mohamed, Marwa O. (Selcuk University Research Center of Applied Mathematics, 2009)
    In this paper, we consider the estimation of R=P(Y<X) where X and Y have two independent Weibull distributions with different scale parameters and the same shape parameter. We used different methods for estimating R. ...
  • Güngör, Ayşe Dilek (Selcuk University Research Center of Applied Mathematics, 2009)
    In this study, we have obtained bounds for extreme singular values of a complex matrix A of order nxn.In addition, we have found bounds for the extreme singular values of Hilbert matrix, its Hadamard square root, Cauchy-Hankel ...
  • Kumar, Vijay; Kumar, Kuldeep (Selcuk University Research Center of Applied Mathematics, 2009)
    The notion of ideal convergence of single and double sequences were introduced in [16] and [17], respectively. This notion includes the notion of statistical convergence which has been intensively investigated in last ...
  • Yeniçerioğlu, Ali Fuat (Selcuk University Research Center of Applied Mathematics, 2009)
    Some new stability results are given for a neutral delay integro-differential equation with constant delays. The stability of the trivial solution is described by the use of an appropriate real root of an equation, which ...
  • Eryılmaz, Aytekin; Allahverdiev, Bilender P. (Selcuk University Research Center of Applied Mathematics, 2009)
    This paper is devoted to study of a nonselfadjoint difference operator in the Hilbert space l_{w}(?) generated by an infinite Jacobi matrix with a spectral parameter in the boundary condition. We determine eigenvalues and ...

Daha Fazla